# SDR N6WA2023022001

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 41,868 hours, 29,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS LEFT ON AND BATTERIES DRAINED.	
CHARGED EMERG BATTIES AND PERFORMED OPS CHECK OF EMERG LIGHTING IAW CRJ 550 AMM 33-51-00. OPS CHECK GOOD AT THIS TIME.
